# SDR SWAA2024040958037

- Difficulty date: March 1, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500h S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP BS 500H FWD FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT.  REPLACED ANGLE - CLIP BS 500H FWD FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0; SRM 53-00-53-1A-2 AND DWG 143A7505 SHEET 108 REV -.
